# SDR 05FDEA03079

- Difficulty date: September 23, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 44,798 hours, 6,693 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bushing
- Condition: Worn
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR, GROUND SENSING CRANK ASSY, FOUND WITH PLAY.  CARRIED OUT BUSHING REPAIR AS PER FEDEX EA 1-3220-90020.
